# SDR ASOA2016061814942

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 30,080 hours, 21,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT SIGNS FOR PAX DOOR INOPERATIVE.  R & R NR 1 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-17.  OPS CK GOOD.  IPC REF 33-51-17, FIG, ITEM 8.
